# SDR CA050204001

- Difficulty date: January 28, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 23,417 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Support
- Part number: 1156100181
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ONE SCREW HOLE HAS 2 QUARTER INCH CRACKS RADIATING OUT BUT STOPPING BEFORE REACHING PART EDGE.  PROBLEM FOUND FROM NDT TESTING FOR THE 1000 HOUR REQUIREMENT IN MM FOR ELEVATOR TORQUE TUBES. THIS PART IS MADE OUT OF MAGNESIUM, IF MANUFACTURER WOULD CHANGE PART MATERIAL TO ALUMINUM WE BELIEVE THIS WOULD SOLVE THE PROBLEM.
